# SDR CALA2023022000498

- Difficulty date: February 20, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737-8
- Aircraft serial: 31658
- Aircraft time: 39,938 hours, 13,754 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Coupler
- Part number: NA
- Condition: None
- Location: Hf 1 & 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH HF RADIOS INOP. PERFORMED T/S ON HF RADIOS IN REF AVO10462. ALL WIRING AND CONTACTED SFO ON HF1 AND HF2 AT FREQ. 5.547 & 3.413, 3X3 AT 2:36 CONNECTIONS CHECKED OK. PER AVO STEPS 8 AND 9, REMOVED AND AM. OPS CHK OK. PARTS USED:  1924814,QTY :1 REPLACED HF 1, HF 2 COUPLERS AND RECEIVERS IN REF AMM 23-11-21 29-2311-9-0010,QTY :1  29-2311-9-0012,QTY :1 AND 23-11-61. PERFORMED OPS CHK ON HF RADIOS PER 23-11-00. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1924814  SN OFF 3499 TT # 1112556  SN OFF 9431 TT # 1817523  SN OFF 2478 TT # 1809136  SN OFF 1528 IPC REFERENCE # 23-11-00 IPC REFERENCE # 23-11-00 TRANSCEIVER, HF  OFF 29-2311-9-0010 2478 ON 29-2311-9-0010 1085 TRANSCEIVER, HF  OFF 29-2311-9-0010 1528 ON 29-2311-9-0010 2323
